# SDR REXA2016052600925

- Difficulty date: May 26, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 19,608 hours, 12,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FWD J ANGLE IS CORRODED.  REMOVED & REINSTALLED LT & RT CORNER BRACES IAW SRM 51-42-21-001-001-A01.  R & R FWD J ANGLE IAW SRM 51-42-06-001-001-A01.
